MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200-W
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Hospital reported vasoview 7 xb bisector (ous) gas flow issue whereby the gas was not able to flow.They troubleshoot by changing another insufflator machine but still no flow.Subsequently, change another set and surgery went smoothly.
 
Event or Problem Description
Complaint record tw (b)(4) being cancelled as it is a duplicate to mfg report number 2242352-2024-00391.
 
Additional Manufacturer Narrative
Complaint record tw (b)(4) being cancelled as it is a duplicate to mfg report number 2242352-2024-00391.Corrected sections to blank entries: b6, b7, entire d section, entire e section, g2, g4, entire h section.

Brand Name
VASOVIEW 7 XB, OUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19213410
Report Number2242352-2024-00451
Device Sequence Number12796668
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model NumberVH-3200-W
Device Catalogue NumberVH-3200-W
Device Lot Number3000346359
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/20/2024
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown